# SDR CALA9701785

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517844335
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A SYSTEM HYDRAULIC FLUID QUANTITY PRIOR TO LANDING AT EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE A SYSTEM HYDRAULIC PRESSURE LINE LEAKING.  THE HYDRAULIC PRESSURE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECK WAS GOOD.
